{"author":[{"first_name":"Régis","full_name":"De La Bretèche, Régis","last_name":"De La Bretèche"},{"first_name":"Timothy D","full_name":"Browning, Timothy D","id":"35827D50-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-8314-0177","last_name":"Browning"},{"full_name":"Derenthal, Ulrich","first_name":"Ulrich","last_name":"Derenthal"}],"intvolume":" 40","issue":"1","publisher":"Societe Mathematique de France","month":"01","doi":"10.1016/j.ansens.2006.12.002","_id":"219","user_id":"2DF688A6-F248-11E8-B48F-1D18A9856A87","abstract":[{"lang":"eng","text":"This paper contains a proof of the Manin conjecture for the singular cubic surface S ⊂ P3 that is defined by the equation x1 x22 + x2 x02 + x33 = 0. In fact if U ⊂ S is the Zariski open subset obtained by deleting the unique line from S, and H is the usual exponential height on P3 (Q), then the height zeta function ∑x ∈ U (Q) H (x)- s is analytically continued to the half-plane R e (s) > 9 / 10."}],"publist_id":"7693","acknowledgement":"EPSRC grant number GR/R93155/01","title":"On Manin's conjecture for a certain singular cubic surface","oa_version":"None","date_updated":"2021-01-12T06:55:53Z","volume":40,"language":[{"iso":"eng"}],"page":"1 - 50","day":"01","date_published":"2007-01-01T00:00:00Z","year":"2007","publication_status":"published","publication":"Annales Scientifiques de l'Ecole Normale Superieure","extern":"1","type":"journal_article","date_created":"2018-12-11T11:45:16Z","status":"public","citation":{"ama":"De La Bretèche R, Browning TD, Derenthal U. On Manin’s conjecture for a certain singular cubic surface. Annales Scientifiques de l’Ecole Normale Superieure. 2007;40(1):1-50. doi:10.1016/j.ansens.2006.12.002","short":"R. De La Bretèche, T.D. Browning, U. Derenthal, Annales Scientifiques de l’Ecole Normale Superieure 40 (2007) 1–50.","chicago":"De La Bretèche, Régis, Timothy D Browning, and Ulrich Derenthal. “On Manin’s Conjecture for a Certain Singular Cubic Surface.” Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France, 2007. https://doi.org/10.1016/j.ansens.2006.12.002.","apa":"De La Bretèche, R., Browning, T. D., & Derenthal, U. (2007). On Manin’s conjecture for a certain singular cubic surface. Annales Scientifiques de l’Ecole Normale Superieure. Societe Mathematique de France. https://doi.org/10.1016/j.ansens.2006.12.002","ista":"De La Bretèche R, Browning TD, Derenthal U. 2007. On Manin’s conjecture for a certain singular cubic surface. Annales Scientifiques de l’Ecole Normale Superieure. 40(1), 1–50.","ieee":"R. De La Bretèche, T. D. Browning, and U. Derenthal, “On Manin’s conjecture for a certain singular cubic surface,” Annales Scientifiques de l’Ecole Normale Superieure, vol. 40, no. 1. Societe Mathematique de France, pp. 1–50, 2007.","mla":"De La Bretèche, Régis, et al. “On Manin’s Conjecture for a Certain Singular Cubic Surface.” Annales Scientifiques de l’Ecole Normale Superieure, vol. 40, no. 1, Societe Mathematique de France, 2007, pp. 1–50, doi:10.1016/j.ansens.2006.12.002."}}